Title: The Néron component series of an abelian variety
Authors: Nicaise, Johannes * ×
Halle, Lars Halvard * #
Issue Date: 2010
Publisher: Springer
Series Title: Mathematische Annalen vol:348 issue:3 pages:749-778
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science